# SDR MALA070069

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 41 hours, 35 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Condition: Odor
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA AND PASSENGERS REPORTED STRONG ODOR OF JET FUEL DURING APPROACH AFTER GEAR EXTENSION. NR 2 ENGINE SEAL PRESSURE REGULATOR VALVE WAS REPLACED.  OPS CHECK GOOD.
